MAUDE Adverse Event Report: JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR

JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR
Model Number 6280
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Codes Electric Shock (2554); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this patient had a remote monitor transmission today; however, on two different occasions, there was no alert transmissions following the anti-tachycardia pacing (atp) episodes.Technical services (ts) asked clinician if the patient had been away from their communicator during this time.The clinician will call the patient to investigate further.No adverse patient effects were reported.The communicator remains in service.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 device codes:device alarm system a1601 - removed (no red alerts).
 
Additional Manufacturer Narrative
H6 patient codes: patient code - no clinical signs, symptoms or conditions.H6 device codes: device alarm system a1601 - removed (no red alerts).
 
Event or Problem Description
It was reported that this patient had a remote monitor transmission today; however, on two different occasions, there was no alert transmissions following the anti-tachycardia pacing (atp) episodes.Technical services (ts) asked clinician if the patient had been away from their communicator during this time.The clinician will call the patient to investigate further.Multiple attempts were made to acquire clarifying information about the patient's proximity during the timeframe discussed, to no avail.Remote monitor records indicate the device and communicator are working without incident.No adverse patient effects were reported.The communicator remains in service.

Brand Name
LATITUDE COMMUNICATOR
Common Device Name
EXTERNAL COMMUNICATOR
Manufacturer (Section D)
JABIL CIRCUIT (SHANGHAI) LTD
600 tian lin rd
shanghai
CH 
Manufacturer (Section G)
JABIL CIRCUIT (SHANGHAI) LTD
600 tian lin rd
shanghai, 020
CH  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key12716705
Report Number2124215-2021-32018
Device Sequence Number11873271
Product Code LWS
UDI-Device Identifier00802526570209
UDI-Public00802526570209
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6280
Device Catalogue Number6280
Device Lot Number5136244
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer11/23/2021
05/04/2022
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date01/28/2022
05/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexMale